RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kaminskii, A S

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:34
Abstract pages:50
Full texts:27

http://www.mathnet.ru/eng/person104074
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2001
1. A. S. Kaminskii, “Hexavacancies in crystalline silicon”, Pis'ma v Zh. Èksper. Teoret. Fiz., 73:1 (2001),  33–35  mathnet; JETP Letters, 73:1 (2001), 28–30  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019